# SDR ASAA11510442

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 17,266 hours, 5,636 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU ON BUS TRANSFER SWITCH OFF LEFT APU GEN ON TR NR2 SHOWS 24 VDC (REFERENCE CHECKLIST 7.000 PG 10 STEP 6A B8.)  RIGHT APU GEN ON TR NR 1 SHOWS 25 VDC (REF CHECKLIST 7.000 PG 11 STEP F 1 5).  PERFORMED T/R BUS TRANSFER TEST IAW B737NG AMM 24 31 00.  NO DEFECTS FOUND.
